On the decomposition of kähler manifolds with trivial canonical class

Research output: Contribution to journalArticle

Abstract

In this paper it is proved that simply-connected Kähler manifolds with K = 0 may be decomposed into a product Mn = As K3 m1 ...K3 mk where h2, 0(As) = 0, h;2, 0(K3 mi ) = 1 and the form Ωi(2, 0) has maximal rank. Also the manifolds with l (K) > 1, of unirational type K = 0, are described. They may be presented as Lk/G, where K(Lk) = 0 and G is a finite group of birational automorphisms of Lk.

Original languageEnglish (US)
Pages (from-to)580-583
Number of pages4
JournalMathematics of the USSR - Sbornik
Volume22
Issue number4
DOIs
StatePublished - Apr 30 1974

Fingerprint

Trivial
Decompose
Maximal Rank
Automorphisms
Finite Group
Class
Form

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the decomposition of kähler manifolds with trivial canonical class. / Bogomolov, F. A.

In: Mathematics of the USSR - Sbornik, Vol. 22, No. 4, 30.04.1974, p. 580-583.

Research output: Contribution to journalArticle

@article{b8643ce12d2944ccb2bf575a3b066dd3,
title = "On the decomposition of k{\"a}hler manifolds with trivial canonical class",
abstract = "In this paper it is proved that simply-connected K{\"a}hler manifolds with K = 0 may be decomposed into a product Mn = As K3 m1 ...K3 mk where h2, 0(As) = 0, h;2, 0(K3 mi ) = 1 and the form Ωi(2, 0) has maximal rank. Also the manifolds with l (K) > 1, of unirational type K = 0, are described. They may be presented as Lk/G, where K(Lk) = 0 and G is a finite group of birational automorphisms of Lk.",
author = "Bogomolov, {F. A.}",
year = "1974",
month = "4",
day = "30",
doi = "10.1070/SM1974v022n04ABEH001706",
language = "English (US)",
volume = "22",
pages = "580--583",
journal = "Sbornik Mathematics",
issn = "1064-5616",
publisher = "Turpion Ltd.",
number = "4",

}

TY - JOUR

T1 - On the decomposition of kähler manifolds with trivial canonical class

AU - Bogomolov, F. A.

PY - 1974/4/30

Y1 - 1974/4/30

N2 - In this paper it is proved that simply-connected Kähler manifolds with K = 0 may be decomposed into a product Mn = As K3 m1 ...K3 mk where h2, 0(As) = 0, h;2, 0(K3 mi ) = 1 and the form Ωi(2, 0) has maximal rank. Also the manifolds with l (K) > 1, of unirational type K = 0, are described. They may be presented as Lk/G, where K(Lk) = 0 and G is a finite group of birational automorphisms of Lk.

AB - In this paper it is proved that simply-connected Kähler manifolds with K = 0 may be decomposed into a product Mn = As K3 m1 ...K3 mk where h2, 0(As) = 0, h;2, 0(K3 mi ) = 1 and the form Ωi(2, 0) has maximal rank. Also the manifolds with l (K) > 1, of unirational type K = 0, are described. They may be presented as Lk/G, where K(Lk) = 0 and G is a finite group of birational automorphisms of Lk.

UR - http://www.scopus.com/inward/record.url?scp=0001614238&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001614238&partnerID=8YFLogxK

U2 - 10.1070/SM1974v022n04ABEH001706

DO - 10.1070/SM1974v022n04ABEH001706

M3 - Article

VL - 22

SP - 580

EP - 583

JO - Sbornik Mathematics

JF - Sbornik Mathematics

SN - 1064-5616

IS - 4

ER -